Hey there! Sign in to join this conversationNew here? Join for free
    • Thread Starter
    Offline

    9
    ReputationRep:
    Basically, for the last... few months I would say (could be longer) I've been having trouble with my stomach, and as it doesn't seem to be going away (getting worse, if anything) I'm starting to wonder what it could be.

    Some background that may be relevant: every time I had my period (started at 14) I used to suffer from absolutely agonising cramps on the first day that stopped me from doing pretty much anything. Due to this, I went to the doctors a couple of years ago and was put on the Pill (Microgynon 30).

    Almost immediately after taking the Pill, the pain pretty much completely vanished and my periods were perfectly regular (not that they were ever particularly irregular). About 6 months ago - due to various reasons - I stopped taking the Pill - but my periods still have not returned. I looked online and found this is a common thing - some women have said that their periods have taken over a year to resume - however, I cannot help but think this may be part of the issue.

    So, yes, the stomach pains. Regularly I have been suffering from an ache (varying in intensity) in the central/lower region of my stomach. This is also sometimes accompanied by a kind of... rolling sensation? The best way to describe it would be that it feels like something moving around inside me (and no, there is no chance I could be pregnant). As well as that (more so recently) I have been feeling bloated - even before eating - and lack any kind of real appetite most of the time.

    Has anyone previously experienced symptoms such as these and could shed some light on what might possibly be wrong?
    • Study Helper
    Online

    18
    ReputationRep:
    Study Helper
    Do you ever feel sick with it? and are some days worse than others? I have a similar thing although its nothing to do with my period.
    Offline

    0
    ReputationRep:
    I got the implant a while ago, and after that I experienced the same sort of stuff, stomach pains, feeling ill
    I went to the doctor and she said there might be a link between the hormones in the implant and my feeling sick
    She gave me some more hormone pills to try and help the situation
    Now I am on both the pill and have an implant, which is a pain, but it's balanced the hormones in my body, so I feel okay again
    So it might be something similar with you, my doctor seemed to think it was a pretty common thing. The change in hormone balance in your body
    So either wait it out, until your body adjusts, take the pill again, or explain your worries to your doctor
 
 
 
Reply
Submit reply
TSR Support Team

We have a brilliant team of more than 60 Support Team members looking after discussions on The Student Room, helping to make it a fun, safe and useful place to hang out.

Updated: August 15, 2013
Poll
Who is your favourite TV detective?

The Student Room, Get Revising and Marked by Teachers are trading names of The Student Room Group Ltd.

Register Number: 04666380 (England and Wales), VAT No. 806 8067 22 Registered Office: International House, Queens Road, Brighton, BN1 3XE

Write a reply...
Reply
Hide
Reputation gems: You get these gems as you gain rep from other members for making good contributions and giving helpful advice.